Advertisement

Generalized degree of multi-valued mappings

  • B. D. Gel'man
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1520)

Keywords

Singular Point Commutative Diagram Algebraic Topology Splitting Mapping Generalize Degree 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Borisovich Yu.G., Gel'man B.D., Myshkis A.D., Obukhovskii V.V. Topological methods in the theory of fixed points of multi-valued mappings. Uspekhi Mat. Nauk, 1980, v.35, No.1, 59–126 (in Russian; see English translation in Russian Math. Surveys).MathSciNetGoogle Scholar
  2. 2.
    Borisovich Yu.G., Gel'man B.D., Myshkis A.D., Obukhovskii V.V. Multi-valued mappings. Itogi nauki i tekhn. VINITI Mat. analiz, 1982, V.19, 151–211 (in Russian).MathSciNetzbMATHGoogle Scholar
  3. 3.
    Borisovich Yu.G., Gel'man B.D., Myshkis A.D., Obukhovskii V.V. On new results in the theory of multi-valued mappings. I. Topological characteristics and solvability of operator relations. Itogi nauki i tekhn. VINITI. Mat. analiz, 1987, V.25, 121–195 (in Russian).MathSciNetzbMATHGoogle Scholar
  4. 4.
    Borisovich Yu.G., Gel'man B.D., Myshkis A.D., Obukhovskii V.V. Introduction to the theory of multi-valued mappings. Voronezh University Press, 1986, 104 p. (in Russian).Google Scholar
  5. 5.
    Górniewicz L., Homological methods in fixed-point theory of multivalued maps. Rozpr. mat., 1976, No.129, 66 pp.Google Scholar
  6. 6.
    Dzedzej Z., Fixed point index theory for a class of nonacyclic multivalued maps. Rozpr. mat., 1985, No.253, 58 pp.Google Scholar
  7. 7.
    Siegberg H.W., Skordev G., Fixed point index and chain approximations. Pacif.J.Math., 1982, V.102, No.2, pp.455–486.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Sklyarenko E.G. On some applications of the theory of sheaves in general topology. Uspekhi Mat. Nauk, 1964, V.19, No.6, 47–70 (in Russian; see English translation in Russian Math. Surveys).MathSciNetzbMATHGoogle Scholar
  9. 9.
    Dold A. Lectures on algebraic topology. Springer, 1972.Google Scholar
  10. 10.
    Spanier E.H. Algebraic topology. McGraw-Hill, 1966.Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • B. D. Gel'man
    • 1
  1. 1.Department of MathematicsVoronezh State UniversityVoronezhUSSR

Personalised recommendations